# SDR MASA2010050600458

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 16,436 hours, 12,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 CEILING EMERGENCY FLOODLIGHT INOP.  PLACED ON MEL.  RELAMPED.
